A Class of Impulsive Integral Inequalities with Logarithmic Form
|更新时间:2026-09-14
|
A Class of Impulsive Integral Inequalities with Logarithmic Form
一类具有对数形式的脉冲积分不等式
Issue 3, Pages: 162-165(2004)
作者机构:
1. ,山西,太原,030051
2. 华北工学院应用数学系,山西,太原,030051
作者简介:
基金信息:
DOI:
CLC:
Published:2004
稿件说明:
移动端阅览
张菊平, 靳祯. A Class of Impulsive Integral Inequalities with Logarithmic Form[J]. 2004, (3): 162-165.
DOI:
张菊平, 靳祯. A Class of Impulsive Integral Inequalities with Logarithmic Form[J]. 2004, (3): 162-165.DOI:
A Class of Impulsive Integral Inequalities with Logarithmic Form
摘要
利用已知线性脉冲不等式的研究结果证明了一类非线性的脉冲积分不等式
并利用取指数函数求解积分不等式和均值不等式等方法
给出了一些不等式的精确上界.
Abstract
The paper proves a class of nonlinear impulsive integral inequalities by means of the result of known linear impulsive inequalities. The exact upper bound of inequalities is given in terms of getting exponential function
solving integral inequality and average inequality and so on.